Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

VESIcare

USER REVIEWS

Comment from: AwayMoon55-64on Treatment for 10+ years Published: February 06

I've been using Vesicare since it first became available in 2004. Before that I tried Detrol. Detrol worked for me for a couple of months then suddenly stopped working. I then started taking Vesicare. I'm very happy with the results of Vesicare. I take it at night before bed. The side effects I have are dry eyes, dry mouth and blurred vision. The blurred vision isn't a problem because by the time I get up in the morning, my vision is fine. I counter the dry mouth by drinking more water. I use moisturiaing eyedrops 2 times a day. I'm more than happy to do those things so I can continue to take Vesicare. The only down side is that it's a tier 3 drug so cost me $37-$40 a month. A generic version may be available around Nov. 2018. If so that will lower my out of pocket cost.

Related Reading: vesicare | detrol | dry eyes

Comment from: Brooke201725-34on Treatment for 1-6 months Published: September 21

I have interstitial cystitis and I was going to the restroom up to 28 times a day! I had servere back pain and constant feeling of needing to go to the restroom.This medication saved my life. I am 27 years old. It definitely helped me. I can say whatever you do if you take this medication do not stop randomly taking it for 2 days or more because I did that and I saw a complete turn around. The pain came back once I got off of it. I will never do that again. Thank you vesicare you helped me live with i.c.The only thing I really wish is vesicare had a gerneric form because it can be pricey but when you are in that much pain you need to stay on your medicine. Anyways thank you!!

Related Reading: interstitial cystitis | vesicare

Comment from: tattoedlol55-64on Treatment for less than 1 month Published: December 15

After taking this prescription for a few days, I noticed a burning sensation every time I voided, along with an increasing itch and rash. At the end of the first week, the itch and rash was unbearable, so I took myself off the medication and preceded to do Epsom baths and used specialized creams until the itch and rash went away, approximately 10 days. I am returning to the specialist and possibly go the next step of the bladder lift.

Related Reading: itch

Comment from: 65-71on Treatment for 1-6 months Published: September 24

Began with 5mg and it worked a little. Then went on 10mg and it works better. But it has side effects including difficult to urinate and heartburn. Maybe I should go back to 5mg. Appointment with urologist Tuesday

Related Reading: heartburn

Comment from: Pat75 or overon Treatment for 2-5 years Published: May 18

I started taking Vesicare in 2011 and it worked great for 4 years. Then didn't work. I loved this medication and had absolutely no side effects. My question is since I've been off it for a year or so, would it start working if I started taking it again.

Related Reading: vesicare

Comment from: Roseann35-44on Treatment for less than 1 month Published: September 06

With in one week I was unable to urinate and I spent all day unable to go. I stopped taking it immediately.

Comment from: Amethyst55-64on Treatment for 1-6 months Published: January 30

Worked well at controlling immediate urge to urinate. However side effects were awful. Dry mouth, constipation for 2 days then diarhea for one day on a repeat cycle. I quit when urine became cloudy and had a strange odor. No infection detected so I have to think it was the drug. I also had increase heartburn.

Related Reading: dry mouth | constipation | heartburn

Comment from: 2018Denver65-71on Treatment for less than 1 month Published: June 13

I've been taking 5mg of Vesicare daily for two weeks. It has caused me to have VERY frequent diarrhea, 6, 7, or more times a day. Is this likely to stop? Other prostate meds I've been on did the same thing.

Related Reading: vesicare | diarrhea

Comment from: luna19-24on Treatment for less than 1 month Published: December 22

While this medication worked for me wonderfully I ended up having a delayed allergic reaction about a month in. I had 2 days of severe dizziness while laying down with my eyes closed. Followed by facial, neck and chest rashes and swelling. Had to be put on a week of steroids and i am still currently experiencing dizziness when eyes are closed and the rash has returned due to the medication taking time to leave my body. I am now experiencing pressure behind the eyes as well and temples due to this medication.

Related Reading: dizziness

QUESTION

What is urinary incontinence? See Answer
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors